# SDR DL72S970487

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 8 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON F2 LETTER CHECK, NR 8 SLAT CRACKED AT THE LOWER COVE SKIN ATTACH ANGLE AT THE OUTBOARD STOP.  REPAIRED PER MM 57-54-0.
